Show simple item record

dc.contributor.authorBezandry, Paul H. ( )
dc.contributor.authorDiagana, Toka ( Orcid Icon 0000-0003-2589-2810 )
dc.date.accessioned2021-08-17T14:32:17Z
dc.date.available2021-08-17T14:32:17Z
dc.date.issued2007-09-02
dc.identifier.citationBezandry, P. H., & Diagana, T. (2007). Square-mean almost periodic solutions nonautonomous stochastic differential equations. Electronic Journal of Differential Equations, 2007(117), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14332
dc.description.abstractThis paper concerns the square-mean almost periodic solutions to a class of nonautonomous stochastic differential equations on a separable real Hilbert space. Using the so-called "Acquistapace-Terreni" conditions, we establish the existence and uniqueness of a square-mean almost periodic mild solution to those nonautonomous stochastic differential equations.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectStochastic differential equationen_US
dc.subjectStochastic processesen_US
dc.subjectSquare-mean almost periodicen_US
dc.subjectWiener processen_US
dc.subjectAcquistapace-Terreni conditionsen_US
dc.titleSquare-mean almost periodic solutions nonautonomous stochastic differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record